Resfenol side effects
The pharmacological actions of the substances that make up the product, provide a wide coverage in the symptomatic treatment of colds and flu, whose action pharmacodynamics and safety are well known and well established.
Resfenol side effects
The pharmacological actions of the substances that make up the product, provide a wide coverage in the symptomatic treatment of colds and flu, whose action pharmacodynamics and safety are well known and well established. Paracetamol has analgesic and antipyretic. Both are due to inhibition of prostaglandin synthesis in the central nervous system. The analgesic action occurs predominantly in the central nervous system and, at least through peripheral action by blocking the generation of pain impulses. The antipyretic action occurs in the brain center regulating the temperature. The chlorpheniramine maleate is an antihistamine agent. It has a contrary action of histamine, which causes most allergic effects present in the ILI. It acts on the smooth muscle of the respiratory decreasing bronchospasm. Decreases the permeability of small blood vessels and therefore the swelling, flushing and itching. Acts on the exocrine glands, iminuindo salivary and lacrimal secretions. Phenylephrine hydrochloride acts on specific receptors, causing a direct vasoconstriction, promoting nasal congestion and reducing rhinorrhea and rhinitis.
Used in multiple-flu flu, colds and nasal congestion. Runny nose, fever, headache, muscle aches and other flu-like symptoms present in the states.
The product is contraindicated in patients with known hypersensitivity to components of the formula. It should not be administered to patients with severe hypertension, heart disease, diabetes, glaucoma, prostatic hypertrophy, chronic kidney disease, severe hepatic insufficiency, thyroid dysfunction, pregnancy and lactation without medical supervision.
Induce drowsiness THIS PRODUCT MUST NOT BE USED FOR CAR DRIVERS, OPERATORS OF MACHINES OR individuals whose attention depends on the safety of others. DO NOT use other products containing paracetamol. Diabetics: oral solution, contains sugar, capsules and drops: does not contain sugar.
Use in pregnancy Resfenol
It should not be administered during pregnancy and lactation without medical supervision.
Drug Interactions Resfenol
The product should not be administered concomitantly with MAO inhibitors (monoamine oxidase), barbiturates or alcohol.
Adverse Reactions / Side Effects Resfenol
During treatment, although rarely, there may be adverse features, such as sedation, drowsiness, dizziness, hypotension, sweating, palpitations, anxiety, tremor, insomnia, stomach upset, skin rashes. Prolonged use may cause blood dyscrasias and renal papillary necrosis.
Resfenol - Dosage
Oral administration. Capsules Adults: 1 to 2 capsules every 4 hours. Children over 12 years: 1 capsule every 4 hours. Do not take more than 10 capsules a day. Drops From 4 to 6 years: 30 to 40 drops 3-4 times a day. From 2 to 4 years: 20 to 30 drops 3-4 times a day. Children under 2 years under medical guidance. Oral solution Adults and children over 12 years: 1 tablespoon (10 ml) every 4 hours. Children 6 to 12 years: 1 teaspoon (5 ml) every 4 hours.
Promote gastric emptying by inducing emesis or gastric lavage. N-acetylcysteine, given orally, is a specific antidote for paracetamol-induced toxicity, and should be implemented within 24 hours. Measures to maintain the general condition must be observed, such as hydration, fluid balance, electrolyte and correction of hypoglycemia.